| Model Number |
ED-20-L |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
08/08/2017
Type of Reportable Event
Malfunction
Event or Problem Description
According to the reporter, on (b)(6) 2017, intra-operatively, the device was broken.A new unit was used to complete the case.There was no patient involvement noted.
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, during a laparoscopy procedure, before the device was used in surgery, the device was broken.A new unit was used to complete the case.There was no patient injury.
Additional Manufacturer Narrative
Investigation summary post market vigilance (pmv) led an evaluation of one device.The visual inspection and functional evaluation of the sample had acceptable results.Records from each manufacturing lot are thoroughly reviewed to ensure that products are released meeting all quality release specifications at the time of manufacture.Analysis concluded there were no assembly component related failures.Because the device was received opened, pmv could not confirm that the device was fractured when it was received by the customer.Should new information become available, the file will be re-opened and the investigation summary amended as appropriate.If information is provided in the future, a supplemental report will be issued.
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.